MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCOPM15
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Tissue Damage (2104); Prolapse (2475); No Code Available (3191)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, a patient with a parastomal hernia was cured with sugarbaker about 3 years ago experienced a recurrence.When the doctor opened the surgical site, they saw that there was a hole in the middle of the mesh and it had become a hernia orifice.It seemed that the doctor thought keyhole type might have been used.The incarceration was removed in the first revision surgery, but the hernia was incarcerated and reoccurred, so the second revision surgery was performed and at that time the doctor did not use mesh.Reoperation was required due to the issue.The procedure was converted to an open procedure.There was tissue damage.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key8053075
Report Number9615742-2018-02524
Device Sequence Number19284297
Product Code FTL
UDI-Device Identifier10884521177758
UDI-Public10884521177758
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCOPM15
Device Catalogue NumberPCOPM15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2018
Initial Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;